Nurofen

Nurofen Pain and Inflammation Relief Caplets 200mg Ibuprofen 24 pack

No reviews yet Write a Review
Overview Nurofen Caplets have an effective relief from pain.What this medicine is used for:For the temporary relief of pain and/or inflammation associated with:…
SKU: 8039
Availability: Low Stock
$7.00
$6.50
SAVE $0.50

Overview

Nurofen Caplets have an effective relief from pain.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine headache.


- Tension headache.


- Back pain.


- Muscular pain.


- Cold & flu symptoms.


- Period pain.


- Dental pain.


- Sinus pain.


- Arthritic pain.


Reduces fever.

Reduces inflammation and provide up to 8 hours of relief from pain

Do not use if the blister foil is broken on first opening.

AUST R NUMBER:

AUST R 127287

Ingredients

ibuprofen 200 mg

CONTAINS:

Contains sugars

INGREDIENTS:

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium laureth sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Instructions

DIRECTIONS:

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE:

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage

Store below 25 degrees Celsius. Keep out of reach of children.

STORAGE TEMPERATURE:

Store below 25 degrees Celsius

Safety

PRODUCT WARNINGS:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION:

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Always read the label and follow the directions for use. Incorrect use could be harmful.

Country of Origin

UK

This product hasn't received any reviews yet. Be the first to review this product!

Nurofen Pain and Inflammation Relief Caplets 200mg Ibuprofen 24 pack

$7.00
$6.50
SAVE $0.50

Description

Overview

Nurofen Caplets have an effective relief from pain.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine headache.


- Tension headache.


- Back pain.


- Muscular pain.


- Cold & flu symptoms.


- Period pain.


- Dental pain.


- Sinus pain.


- Arthritic pain.


Reduces fever.

Reduces inflammation and provide up to 8 hours of relief from pain

Do not use if the blister foil is broken on first opening.

AUST R NUMBER:

AUST R 127287

Ingredients

ibuprofen 200 mg

CONTAINS:

Contains sugars

INGREDIENTS:

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
purified water
Shellac
sodium citrate dihydrate
sodium laureth sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Instructions

DIRECTIONS:

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE:

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Storage

Store below 25 degrees Celsius. Keep out of reach of children.

STORAGE TEMPERATURE:

Store below 25 degrees Celsius

Safety

PRODUCT WARNINGS:

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION:

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over. Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Always read the label and follow the directions for use. Incorrect use could be harmful.

Country of Origin

UK

Customers Also Viewed